# SDR AALA202110135306

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 25,805 hours, 10,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG18342
- Condition: Detached
- Location: Zone 800 - Doors
- Part time: 25,679 hours, 10,574 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR EVACUATION SLIDE ARMING CABLE IS UNATTACHED. REPLACED SLIDE PER AMM 25-66-01.
